GAP

Main Branches

Downloads  Installation  Overview  Data Libraries  Packages  Documentation  Contacts  FAQ  GAP 3 

32 publications using GAP in the category "Order, lattices, ordered algebraic structures"

[BP18] Balodi, M. and Palcoux, S., On Boolean intervals of finite groups, J. Combin. Theory Ser. A, 157 (2018), 49–69.

[CGW03] Claesson, A., Godsil, C. D., and Wagner, D. G., A permutation group determined by an ordered set, Discrete Math., 269 (1-3) (2003), 273–279.

[DLM10] Dai Pra, P., Louis, P., and Minelli, I. G., Realizable monotonicity for continuous-time Markov processes, Stochastic Process. Appl., 120 (6) (2010), 959–982.

[D13] DeMeo, W., Expansions of finite algebras and their congruence lattices, Algebra Universalis, 69 (3) (2013), 257–278.

[DHS11] Duncan, D. M., Hoffman, T. R., and Solazzo, J. P., Numerical measures for two-graphs, Rocky Mountain J. Math., 41 (1) (2011), 133–154.

[GK97] Geck, M. and Kim, S., Bases for the Bruhat-Chevalley order on all finite Coxeter groups, J. Algebra, 197 (1) (1997), 278–310.

[HMS15] Hawthorn, I., Manoharan, S., and Stokes, T., Groups with fix-set quasi-order, Algebra Universalis, 74 (3-4) (2015), 229–239.

[HHS19] Herzog, J., Hibi, T., and Stamate, D. I., The trace of the canonical module, Israel J. Math., 233 (1) (2019), 133–165.

[HL07] Hohlweg, C. and Lange, C. E. M. C., Realizations of the associahedron and cyclohedron, Discrete Comput. Geom., 37 (4) (2007), 517–543.

[HMP12] Horv\'ath, G., Mayr, P., and Pongr\'acz, A., Characterizing translations on groups by cosets of their subgroups, Comm. Algebra, 40 (9) (2012), 3141–3168.

[J05] Jonsson, J., Optimal decision trees on simplicial complexes, Electron. J. Combin., 12 (2005), Research Paper 3, 31.

[J05] Jonsson, J., Simplicial complexes of graphs and hypergraphs with a bounded covering number, SIAM J. Discrete Math., 19 (3) (2005), 633–650.

[LNP04] Larri\'on, F., Neumann-Lara, V., and Piza\~na, M. A., Clique divergent clockwork graphs and partial orders, Discrete Appl. Math., 141 (1-3) (2004), 195–207.

[ME04] Martin, P. P. and Elgamal, A., Ramified partition algebras, Math. Z., 246 (3) (2004), 473–500.

[M15] Mühle, H., EL-shellability and noncrossing partitions associated with well-generated complex reflection groups, European J. Combin., 43 (2015), 249–278.

[MP18] Minian, E. G. and Piterman, K. I., The homotopy types of the posets of $p$-subgroups of a finite group, Adv. Math., 328 (2018), 1217–1233.

[MPW12] Monson, B., Pellicer, D., and Williams, G., The tomotope, Ars Math. Contemp., 5 (2) (2012), 355–370.

[MS14] Monson, B. and Schulte, E., Finite polytopes have finite regular covers, J. Algebraic Combin., 40 (1) (2014), 75–82.

[OP14] O'Neill, C. and Pelayo, R., On the linearity of $\omega$-primality in numerical monoids, J. Pure Appl. Algebra, 218 (9) (2014), 1620–1627.

[OR12] Otera, D. E. and Russo, F. G., Subgroup S-commutativity degrees of finite groups, Bull. Belg. Math. Soc. Simon Stevin, 19 (2) (2012), 373–382.

[P95] Pahlings, H., Character polynomials and the Möbius function, Arch. Math. (Basel), 65 (2) (1995), 111–118.

[P18] Palcoux, S., Dual Ore's theorem on distributive intervals of finite groups, J. Algebra, 505 (2018), 279–287.

[P04] Pfeiffer, G., Counting transitive relations, J. Integer Seq., 7 (3) (2004), Article 04.3.2, 11.

[P19] Piterman, K. I., A stronger reformulation of Webb's conjecture in terms of finite topological spaces, J. Algebra, 527 (2019), 280–305.

[PS95] P\'alfy, P. P. and Szab\'o, C., Congruence varieties of groups and abelian groups, in Lattice theory and its applications (Darmstadt, 1991), Heldermann, Lemgo, Res. Exp. Math., 23 (1995), 163–183.

[R02] Reading, N., Order dimension, strong Bruhat order and lattice properties for posets, Order, 19 (1) (2002), 73–100.

[RS10] Reiner, V. and Stamate, D. I., Koszul incidence algebras, affine semigroups, and Stanley-Reisner ideals, Adv. Math., 224 (6) (2010), 2312–2345.

[S16] Smith, J. P., Intervals of permutations with a fixed number of descents are shellable, Discrete Math., 339 (1) (2016), 118–126.

[S18] Spirito, D., Embedding the set of nondivisorial ideals of a numerical semigroup into $\BbbN^n$, J. Algebra Appl., 17 (11) (2018), 1850205, 29.

[S18] Striker, J., Rowmotion and generalized toggle groups, Discrete Math. Theor. Comput. Sci., 20 (1) (2018), Paper No. 17, 26.

[W09] Woodroofe, R., Cubical convex ear decompositions, Electron. J. Combin., 16 (2, Special volume in honor of Anders Björner) (2009), Research Paper 17, 33.

[W07] Woodroofe, R., Shelling the coset poset, J. Combin. Theory Ser. A, 114 (4) (2007), 733–746.